Differential and Integral Equations

Existence theorems for focal boundary value problems

S. Umamaheswaram and M. Venkata Rama

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 883-889.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225022

Mathematical Reviews number (MathSciNet)
MR1108067

Zentralblatt MATH identifier
0745.34018

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34B10: Nonlocal and multipoint boundary value problems

Citation

Umamaheswaram, S.; Venkata Rama, M. Existence theorems for focal boundary value problems. Differential Integral Equations 4 (1991), no. 4, 883--889. https://projecteuclid.org/euclid.die/1371225022


Export citation